# SDR DALA13020893211

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: D5311032220301
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT SIDE OF FWD FUSELAGE BETWEEN FR3 - FR4 STATIC PORT FITTING REQUIRES REPLACEMENT.  REMOVED STATIC FITTING IAW SRM 51-42-11. LOCATED AND DRILLED  REPLACEMENT FITTING IAW DWG R53112169, SH 2, REV A INSTALLED FITTING IAW SRM 51-42-11 AND DWG 53112169 SH 2, REV A.
